Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I took SSRI last year until this april for severe depression. I discontinued them in april. In may i entered a new relationship and once the ssri cleared out of my system it seems that I am ejaculating a lot faster. This has thrown me back into severe depression and sexual perfomance anxiety. In ways this depresseion is almost as worse as the one from last year. Dont want to get out of bed do nothing etc. etc... crazy thoughts in my head. I Absolutley need to go back on antidepressants. The only probnlem with SSRI was my sex drive was less then stellar. So my erections were not as hard. My physician recommended last year to add some wellbutrin and it seems like a lot of psychiatrist recommend that now a days..

If I were to add wellbutrin that would increase my libido, but would i still be able to control my ejaculations like i could on ssri alone?? What is the dose of lexapro or ssri and wellbutrin most people are taking and working?? I am on 10 mg of lexapro might bump to 20.
Thanks
 

·
Registered
Joined
·
769 Posts
I was on 10 mg of Lexapro and that was good enough to help my depression. But I hated the lack of orgasm. My doc suggested Wellbutrin because it supposedly has fewer cases of sexual side effects. I have no clue about that because I lasted less than 2 weeks on it. Wellbutrin made my anxiety a million times worse. And I felt like I was on a merry-go-round from hell and couldn't get off. So then I tried Prozac (10mg I think). That just made me numb and still no orgasms. Can get aroused but just can't finish anything.

I've been off meds for a year now and really need to go back on before winter arrives. But I dread the no O part.

Everyone's a little different when it comes to meds. Good luck!
 

·
Registered
Joined
·
357 Posts
Grenada - After being on SSRIs for awhile, it's normal to ejaculate quickly when you quit. You should return to normal, but it may take months. If this alone is the reason you're going back on meds, think about it before you go back on. The longer you are on the SSRI, the more damage it could do to your body sexually, and the longer you will have to be off of it to recover.
 

·
Registered
Joined
·
154,233 Posts
I took SSRI last year until this april for severe depression. I discontinued them in april. In may i entered a new relationship and once the ssri cleared out of my system it seems that I am ejaculating a lot faster. This has thrown me back into severe depression and sexual perfomance anxiety. In ways this depresseion is almost as worse as the one from last year. Dont want to get out of bed do nothing etc. etc... crazy thoughts in my head. I Absolutley need to go back on antidepressants. The only probnlem with SSRI was my sex drive was less then stellar. So my erections were not as hard. My physician recommended last year to add some wellbutrin and it seems like a lot of psychiatrist recommend that now a days..

If I were to add wellbutrin that would increase my libido, but would i still be able to control my ejaculations like i could on ssri alone?? What is the dose of lexapro or ssri and wellbutrin most people are taking and working?? I am on 10 mg of lexapro might bump to 20.
Thanks
I would almost think that the increased sexual rapidity is from the lack of medication and biochemical stuff brought on by thinking.

I would think you would have control or learn to control regardless of medication. Um, practice makes perfect? :stu
 
1 - 4 of 4 Posts
Top